# SDR 95ZZZX3133

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8174X
- Make and model: Piper PA-28-236
- Aircraft serial: 288011067
- System (JASC): 2434 · DC Generator-Alternator
- Part: Brush
- Part number: 758250
- Condition: Worn
- Location: Alternator
- Part time: 1,700 hours
- Component: Chrysler, 4111810
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED ALTERNATOR FAILURE WHILE ON IFR FLIGHT PLAN.  LANDED WITHOUT INCIDENT.  MECHANIC REPLACED BRUSHES IN ALTERNATOR AND RETURNED AIRCRAFT TO SERVICE.
